New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Excess saliva and slight tongue tremor?
1 Replies
rrgonzales - January 25

Recently, I noticed excess saliva, a metallic taste, and a slight tongue tremor after I had gotten off a tryclic for a month (while trying Lyrica) then gotten back on the tricyclic. I continued for several weeks thinking my body was just trying to overcompensate for the normal "dry-mouth" side effect. Finally, when I called my doctor, she said I should get off the tricyclic right away in case it was an adverse reaction of some sort. I've been off the tricyclic for about a month (changing to Klonopin), but still have the tongue tremor and occasional excess saliva. I don't seem to have any serious tremor in my hands. Question: Has anyone else here with Fibro had a symptom like a tongue tremor or excess saliva? If so, has it been related to tricyclics?

 

BrandyO - January 25

NO I have not had the tongue tremor but I do remember my doctor checking for it once when I was on one of a string of antidepressants back in the day when I was seeing a psychiatrist because I was told all my pains were in my head. I don't remember the antidepressant but he told me that it could be a side effect and that once you get it, it wont go away. I hope that isn't the case with you. I do have excess saliva on and off. I have no idea what brings that on because for the most part my mouth is dry. Good luck to you.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question